# SDR DALA2025101307493

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,979 hours, 29,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SLIDE DISARMING PIN POUCH DAMAGED/MISSING.   R & R POUCH SCREW IAW A319 AMM 25-61. (1248095).
